# SDR ASAA2022091539950

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 36,753 hours, 11,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13498
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 43,530 hours, 12,934 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GOES OUT ON RESET. GROUNDED - YES. REMOVED & REPLACED TCV 1 REF B737-900 AMM 21-51-10.
